首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:New fractional approaches for n -polynomial P -convexity with applications in special function theory
  • 本地全文:下载
  • 作者:Shu-Bo Chen ; Saima Rashid ; Muhammad Aslam Noor
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1
  • DOI:10.1186/s13662-020-03000-5
  • 出版社:Hindawi Publishing Corporation
  • 摘要:Inequality theory provides a significant mechanism for managing symmetrical aspects in real-life circumstances. The renowned distinguishing feature of integral inequalities and fractional calculus has a solid possibility to regulate continuous issues with high proficiency. This manuscript contributes to a captivating association of fractional calculus, special functions and convex functions. The authors develop a novel approach for investigating a new class of convex functions which is known as an n-polynomial $\mathcal{P}$ -convex function. Meanwhile, considering two identities via generalized fractional integrals, provide several generalizations of the Hermite–Hadamard and Ostrowski type inequalities by employing the better approaches of Hölder and power-mean inequalities. By this new strategy, using the concept of n-polynomial $\mathcal{P}$ -convexity we can evaluate several other classes of n-polynomial harmonically convex, n-polynomial convex, classical harmonically convex and classical convex functions as particular cases. In order to investigate the efficiency and supremacy of the suggested scheme regarding the fractional calculus, special functions and n-polynomial $\mathcal{P}$ -convexity, we present two applications for the modified Bessel function and $\mathfrak{q}$ -digamma function. Finally, these outcomes can evaluate the possible symmetric roles of the criterion that express the real phenomena of the problem.
  • 关键词:26D15 ; 26D10 ; 90C23
国家哲学社会科学文献中心版权所有